# SDR FDEA201305040910

- Difficulty date: May 4, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N580FE
- Make and model: Doug MD-11F
- Aircraft serial: 48471
- Aircraft time: 68,160 hours, 14,780 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Cap
- Part number: ARC0293511
- Condition: Misrepaired
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LT WING T/E LOWER ACCESS PANEL 541JB CUT-OUT FWD EDGE LOWER CAP MISREPAIRED.  REPAIRED IAW EA 1-5710-167609.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 116.
